Affordable Access

Publisher Website

Morphological decomposition of 2-D binary shapes into simpler shape parts

Authors
Journal
Pattern Recognition Letters
0167-8655
Publisher
Elsevier
Publication Date
Volume
17
Issue
7
Identifiers
DOI: 10.1016/0167-8655(96)00037-2
Keywords
  • Mathematical Morphology
  • Structural Shape Analysis
  • Shape Decomposition
  • Skeleton Transform
Disciplines
  • Computer Science
  • Mathematics

Abstract

Abstract This paper presents a simple and efficient morphological shape segmentation algorithm that is based on morphological skeleton transform. This algorithm decomposes a binary shape into simpler shape segments that not only appear to be quite natural, but also have well defined mathematical characterizations.

There are no comments yet on this publication. Be the first to share your thoughts.